# SDR ASAA2016083117877

- Difficulty date: August 31, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 2,937 hours, 1,005 cycles
- System (JASC): 4990 · APU Oil System
- Part: Bypass Switch
- Part number: 3043002
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU ON TAXI IN, APU FAULT LIGHT ILLUMINATED AND AUTO SHUTDOWN OCCURRED.  RAN QRH,TURNED OFF APU SWITCH.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 49-90, TASK 809.  PERFORMED MAGNETIC DRAIN PLUG INSPECTION REF AMM TASK 49-91-81.  NO METAL PARTICLES FOUND.  REPLACED OIL FILTER ELEMENTS REF AMM 49-91-12.  FILTERS CLEAN.  RAN APU FOR 15 MINUTES.  FAULT REOCCURRED.  CHECKED AND REPLACED THE FILTER BYPASS SWITCH FOR THE STARTER GENERATOR REF AMM 49-91-13.  OPERATED APU FOR 20 MINUTES.  FAULT CORRECTED.  NO LEAKS FOUND ON ANY COMPONENTS.  THIS CLEARS MEL 49-1B.
